# SDR USAAD99138

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Union
- Part number: AN8153D
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL-ATL - FLT 1243 - DURING CLIMB-OUT, THE LEFT ENGINE REQUIRED HIGHER THROTTLE SETTINGS TO MAINTAIN EQUAL EPR READINGS.  THE HIGHER THE ALTITUDE THE GREATER THE THROTTLE SPREAD BETWEEN THE TWO ENGINES.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED THE UNION AT THE PT2 FLEX HOSE.  (M)
